# SDR KBM2004F00047

- Difficulty date: April 28, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 14,300 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 7271825
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

25 AMP CONDENSOR CIRCUIT BREAKER (POPS) WHEN RUNNING AIR CONDITIONER.  REMOVED AND REPLACED.
